# SDR LR7A2012070500383

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 65,419 hours, 38,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 3752932L
- Condition: Cracked
- Location: Bs 839-844
- Part time: 65,419 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED POST FLIGHT INSPECTION, FOUND CRACK FORWARD OF LT RAMP ACTUATOR.  REPAIR ACCOMPLISHED IAW SMP 583 51-10, PAGE 3G AND 51-70.
